MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Codes Urinary Frequency / Polyuria (2275); Polydipsia (2604)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Customer will not use our product anymore.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; customer's condition had improved and he did not currently have any diabetic symptoms.Customer stated that he had pneumonia three months ago and started nebulizer treatment and so symptoms he was having may not be related to his diabetes.Customer stated he had gone to the hospital that day.Customer's blood glucose test result when at the hospital was 90 mg/dl fasting (glucose meter).Customer stated there was no diagnosis and he did not receive any treatment.No new medications or healthcare program was suggested.Customer was discharged the same day.Customer will discontinue using the truemetrix meter and declined replacement products.
 
Event or Problem Description
Consumer reported complaint for e-5 error: test strip error.The e-5 error occurred when the blood sample was absorbed.At the time of the call, the customer reported feeling ill with symptoms of dry mouth, increased thirst and increased urination.Customer was going to go to the doctor.Customer was unable to continue with the troubleshooting process and no further information was able to be obtained.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8106966
Report Number1000113657-2018-01203
Device Sequence Number11269218
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/25/2020
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2939
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1